Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS Springfield, MO

April 3, 20156 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2015, 4:28 AM CDT for 6 counties in Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 4:28 AM CDT (09:28 UTC)
Expired
Apr 3, 2015, 5:15 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Douglas County, MO, Ozark County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:32 AM CDTHAIL 0.75Branson West, MO
Apr 3, 4:34 AM CDTHAIL 0.882 N Forsyth, MO
Apr 3, 4:38 AM CDTTSTM WND DMGBranson, MOPOWER LINES DOWN 6TH STREET AND COLLEGE IN DOWNTOWN BRANSON AS WELL AS ELECTRIC UTILITY REPORTING OUTAGES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:52 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS53 KSGF 030928
SVRSGF
MOC009-043-067-153-209-213-031015-
/O.NEW.KSGF.SV.W.0082.150403T0928Z-150403T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 515 AM CDT

* AT 425 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SPARTA TO MERRIAM WOODS TO 7 MILES WEST OF
  KIMBERLING CITY...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AVA...BRANSON WEST...BRANSON...EXTREME SOUTHEASTERN SPRINGFIELD...
  FORSYTH...HIGHLANDVILLE...HOLLISTER...INDIAN POINT...KIMBERLING
  CITY...MERRIAM WOODS...OZARK...REEDS SPRING...ROCKAWAY BEACH...
  SPARTA AND TANEYVILLE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...TABLE
ROCK LAKE AND TABLE ROCK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9372 3674 9341 3709 9324 3700 9224
      3664 9243 3651 9290
TIME...MOT...LOC 0928Z 277DEG 47KT 3705 9298 3677 9312
          3667 9349

HAIL...1.25IN
WIND...60MPH

$$

LINDENBERG
3 follow-up statements
238 
WWUS53 KSGF 030942
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 AM CDT FRI APR 3 2015

MOC009-030953-
/O.CAN.KSGF.SV.W.0082.000000T0000Z-150403T1015Z/
BARRY MO-
442 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARRY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3660 9356 3684 9317 3707 9305 3700 9224
      3664 9243 3651 9290
TIME...MOT...LOC 0943Z 277DEG 47KT 3702 9274 3674 9293
          3665 9325

$$

MOC043-067-153-209-213-031015-
/O.CON.KSGF.SV.W.0082.000000T0000Z-150403T1015Z/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-
442 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY...
SOUTHERN STONE...NORTHWESTERN OZARK...DOUGLAS AND EASTERN CHRISTIAN
COUNTIES UNTIL 515 AM CDT...

AT 441 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF AVA TO TANEYVILLE TO BRANSON...
AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AVA...BRANSON WEST...BRANSON...FORSYTH...HOLLISTER...INDIAN POINT...
KIMBERLING CITY...MERRIAM WOODS...ROCKAWAY BEACH...SPARTA AND
TANEYVILLE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...TABLE
ROCK LAKE AND TABLE ROCK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3660 9356 3684 9317 3707 9305 3700 9224
      3664 9243 3651 9290
TIME...MOT...LOC 0943Z 277DEG 47KT 3702 9274 3674 9293
          3665 9325

HAIL...1.25IN
WIND...60MPH

$$

LINDENBERG
461 
WWUS53 KSGF 030952
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI APR 3 2015

MOC209-031002-
/O.CAN.KSGF.SV.W.0082.000000T0000Z-150403T1015Z/
STONE MO-
452 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3657 9332 3661 9331 3686 9307 3706 9292
      3700 9224 3664 9243 3651 9290
TIME...MOT...LOC 0952Z 277DEG 47KT 3701 9271 3671 9280
          3664 9310

$$

MOC043-067-153-213-031015-
/O.CON.KSGF.SV.W.0082.000000T0000Z-150403T1015Z/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-TANEY MO-
452 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY...
NORTHWESTERN OZARK...DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES
UNTIL 515 AM CDT...

AT 451 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF AVA TO 12 MILES EAST OF
TANEYVILLE TO FORSYTH...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AVA...BRANSON...FORSYTH...HOLLISTER...MERRIAM WOODS...ROCKAWAY BEACH
AND TANEYVILLE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...TABLE
ROCK LAKE AND TABLE ROCK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3657 9332 3661 9331 3686 9307 3706 9292
      3700 9224 3664 9243 3651 9290
TIME...MOT...LOC 0952Z 277DEG 47KT 3701 9271 3671 9280
          3664 9310

HAIL...1.00IN
WIND...60MPH

$$

LINDENBERG
627 
WWUS53 KSGF 031008
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT FRI APR 3 2015

MOC043-031018-
/O.CAN.KSGF.SV.W.0082.000000T0000Z-150403T1015Z/
CHRISTIAN MO-
508 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3654 9307 3666 9298 3685 9283 3704 9269
      3700 9224 3664 9243 3651 9290
TIME...MOT...LOC 1008Z 277DEG 47KT 3698 9245 3668 9254
          3661 9284

$$

MOC067-153-213-031015-
/O.CON.KSGF.SV.W.0082.000000T0000Z-150403T1015Z/
DOUGLAS MO-OZARK MO-TANEY MO-
508 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
TANEY...NORTHWESTERN OZARK AND CENTRAL DOUGLAS COUNTIES UNTIL 515 AM
CDT...

AT 506 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF AVA TO 19 MILES SOUTH OF AVA TO 26
MILES SOUTHWEST OF AVA...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AVA...BRIXEY...BROWNBRANCH...BRUSHYKNOB...DRURY...GENTRYVILLE...LONG
RUN...NOBLE...PROTEM...ROCKBRIDGE...ROME...RUETER...SQUIRES...
THEODOSIA...THORNFIELD...VANZANT...WASOLA AND WILLHOIT.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3654 9307 3666 9298 3685 9283 3704 9269
      3700 9224 3664 9243 3651 9290
TIME...MOT...LOC 1008Z 277DEG 47KT 3698 9245 3668 9254
          3661 9284

HAIL...1.00IN
WIND...60MPH

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:40 AM CDT, 48 minutes earlier.

Area forecast discussion, Apr 3, 3:40 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT Fri Apr 3 2015

...Severe Storms This Morning Then Cooler With Potential For Frost
Tonight Into Saturday Morning...

.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT FRI APR 3 2015

An upper level trough is currently pushing into the central Plains
early this morning which is pushing a cold front into the area.
Storms have developed across southeastern Kansas and far
southwestern Missouri. Storms are also starting to develop along
the cold front across southeastern Kansas and west central
Missouri.

Instability is greatest across southern Missouri generally south
of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that
developed out ahead of the front will continue to track east and
as the front pushes southeast into the better instability storms
will develop along the front and likely developing into a line of
storms as it pushes southeast across the area.

The storms ahead of the front will continue to have a large hail
risk...to the size of baseballs and a damaging wind risk. There
will also be a risk for a brief tornado along these storms, but
there is a little bit of a cap that has to be overcome. If the
storms are able to remain ahead of the front after sunrise this
morning the weak cap across southern Missouri may quickly erode
continuing an isolated tornado risk as low level shear has
increased as a strong low level jet has developed over the region.

Storms along the front will have a risk for damaging straight line
winds over 70 mph if a line can develop. 0-3km bulk shear values
are around 50kt to the east, and with the front and line of storms
pushing southeast there will be the risk for meso vorts forming
with any surges to the southeast within the line. This would then
result in a potential for brief tornadoes within the line this
morning. The surface cold front is expected to push out of the
area by the late morning hours bringing an end to any severe risk
to the area. The 850mb front will lag slightly behind the surface
front so some rain and perhaps a few non severe embedded
thunderstorms may linger into the afternoon hours before clear to
the south.

Behind the front gusty northerly winds will develop and help usher
a colder air mass into the area. Highs will only warm into the 50s
behind the front today. South central Missouri will remain in the
60s ahead of the front before temperatures drop behind the front
into the 50s this afternoon.

Tonight lows will drop into the low to mid 30s as high pressure
settles south over the region light winds and clear skies will
develop. As a result of these conditions there will be the
potential for frost development tonight into early Saturday
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT FRI APR 3 2015

Surface high pressure will remain over the area on Saturday
with highs remaining into the 60s.

Surface low pressure will then spread into the plains lifting a
warm front through the area Sunday night into early next week.
This will usher in warmer temperatures with highs in the 70s
possible. There will also be the risk for a few showers and storms
with a warm front lifting north and remain closer to the area at
times through much of the week. A cold front will then sweep
through the region late next week as an upper level trough moves
to the east and could produce more wide spread showers and storms
across the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 627 PM CDT THU APR 2 2015

For the KSGF/KJLN/KBBG tafs: Expect thunderstorms to increase in
coverage over the next few hours with mvfr/ifr conditions at times.
A strong cold front will move through the region toward 12z-15z
with strong north winds and lowering ceilings with much cooler low
levels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH until Noon CDT today FOR MOZ057-058-068>071-077>083-
     088>098-101>106.

KS...FLOOD WATCH until Noon CDT today FOR KSZ097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...DSA
Hazardous weather outlook, Apr 3, 2:15 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CDT FRI APR 3 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
215 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

A LINE OF SEVERE THUNDERSTORMS OVER SOUTHEAST KANSAS WILL MOVE
QUICKLY TO THE EAST OVER MUCH OF THE OUTLOOK AREA IN COUNTIES
ALONG AND SOUTH OF A LINE FROM FROM FORT SCOTT TO ROLLA.

DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH
LINE OF STORMS.

SOME AREAS OF EXCESSIVE RAIN MAY ALSO PRODUCE LOCALIZED FLOODING.
LOW WATER CROSSINGS WILL BE SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS AND A LIMITED RISK FOR SEVERE WEATHER WILL LINGER
INTO EARLY FRIDAY MORNING MAINLY ACROSS SOUTH CENTRAL MISSOURI.

SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED FRIDAY MORNING AND EARLY FRIDAY AFTERNOON.

PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR MUCH OF THE OUTLOOK AREA
THROUGH 7 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Apr 3, 3:33 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            IN CITY LIMITS OF MONETT

&&

BURCHFIELD
Local storm report, Apr 3, 3:44 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     HAIL             1 NW VERONA             36.97N 93.81W
04/03/2015  E1.00 INCH       LAWRENCE           MO   PUBLIC

&&

BURCHFIELD
Local storm report, Apr 3, 4:02 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             CRANE                   36.91N 93.57W
04/03/2015  E1.25 INCH       STONE              MO   EMERGENCY MNGR

&&

BURCHFIELD
Local storm report, Apr 3, 4:07 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             AURORA                  36.97N 93.72W
04/03/2015  E1.75 INCH       LAWRENCE           MO   PUBLIC

            FACEBOOK PICTURE

&&

BURCHFIELD
Local storm report, Apr 3, 4:15 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN BARRY AND
            NORTHERN LAWRENCE COUNTIES

&&

BURCHFIELD
Local storm report, Apr 3, 4:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN LAWRENCE
            AND NORTHERN BARRY COUNTIES

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
Apr 2, 8:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 2, 8:15 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk45 min
Apr 2, 8:23 PM CDTTornado Warning Tornado observedSGFBarton, Dade, Jasper, Lawrence37 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
Apr 2, 8:42 PM CDTTornado WarningSGFJasper, Newton48 min
Apr 2, 8:56 PM CDTTornado WarningSGFDade, Lawrence23 min
Apr 2, 9:31 PM CDTSevere Thunderstorm WarningSGFJasper, Newton28 min
Apr 2, 9:46 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton44 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningSGFMcDonald42 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningSGFMcDonald46 min
Apr 2, 11:20 PM CDTTornado WarningSGFBarry, Stone40 min
Apr 2, 11:41 PM CDTTornado WarningSGFBarry34 min
Apr 3, 12:02 AM CDTTornado WarningSGFStone, Taney43 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningSGFDouglas37 min
Apr 3, 12:14 AM CDTTornado WarningSGFDouglas31 min
Apr 3, 12:39 AM CDTTornado WarningSGFDouglas, Howell36 min
Apr 3, 12:43 AM CDTTornado WarningSGFOzark, Taney30 min
Apr 3, 12:59 AM CDTTornado WarningSGFHowell, Oregon, Shannon46 min
Apr 3, 1:05 AM CDTTornado WarningSGFOzark40 min
Apr 3, 1:25 AM CDTTornado WarningSGFOregon, Shannon35 min
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 3, 1:56 AM CDTSevere Thunderstorm WarningSGFOregon34 min
Apr 3, 2:28 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton62 min
Apr 3, 2:45 AM CDTTornado WarningSGFNewton45 min
Apr 3, 3:18 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton42 min
Apr 3, 3:43 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney47 min
Apr 3, 4:52 AM CDTFlash Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 5:01 AM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 3, 5:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney43 min
Apr 3, 5:36 AM CDTSevere Thunderstorm WarningSGFShannon24 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark30 min
Apr 3, 7:27 AM CDTRiver Flood WarningSGFJasper39 hr
Apr 3, 7:44 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone6 hr
Apr 3, 8:23 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton, Stone9 hr
Apr 3, 8:34 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more6 hr
Apr 3, 10:48 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more6 hr
Apr 3, 11:13 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more22 hr
Apr 3, 1:58 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 4:55 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Laclede, Ozark, Texas, Wright18 hr
Apr 3, 4:59 PM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton, Stone18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.